Well it's been quite a week. I had parkinson's like side effects where my body would move uncontrollably because of the risperdal that I am on. I couldn't walk in a straight line and the the heal to toe walking or walking in a straight line on tip toes was impossible. I am taking 2mg of the stuff and they created that kind of a reaction. I was in ER waiting and looking like a shaking tremoring wierdo in the waiting room for a couple hours before being held up in a bed for a night as they looked me over. At this stage they say it is just the resperidal. I am weaning myself off of the stuff without having talked to my psychiatrist by going from 2mg down to 1mg, then to .5mg over a week, unless after I talk to him this thurs he has a better method of weaning me off. I am done with drugs untill the doctors address my headaches and zaps.
I am still getting these zaps and have noticed that shortly after they arrive I will get another parkinson like episode that can last up to 1.5 hours. Then it just subsides. My kids are calling me a wiggly worm :)
Hope all is well Gracie's Mom. I am taking your advice in gathering info from more then one doctor and exploring these physical side effects further. Am I prone to parkinson like side effects because I have less dopamine being released in my brain as it is? Or is it just the risperdal. Still no explanation for the zaps.
Let me know what direction you and Gracie are going in now with her treatment.